Not sure what is going on with me, i am taking thyroid medication 10mg 5 a day methymazole, BP Propranolol 120 mg 1 time a day, back in november I had to go to the hospital for a thyroid storm, my bp when entering ER was 200/220 I told them I had thyroid condition and what medications I took, well anyway they lowered my BP to fast and had me upside down on the table, I kept complaining about my back and stomach were hurting really bad, so they give me a pain shot of Demerol, anyway I guess I had some type of attack my husband said I started shaking like he had never seen anyone shake before and then my eyes rolled back in my head and I set off every alarm possible in the er room, they made him leave, after about 50 others came running to the er. I don't remember anything else till the next morning about 4:00 a.m, I had went into emergency room at 7:00 p.m the night before. so 9 hours I was out. I woke up in the ICU unit. this all happened in 11/2008 well to this day, I have gained 50 lbs, My appetite has decreased instead of increasing, I have headaches, I can't sleep at night, for my arms and legs going numb and tingling, My bowel movements have changed from everyday to maybe every 2 -3 days apart, less urinating, bloating, belching, gas, feels everytime I turn my neck it seems like I pull a muscle, I can't stand or walk more than 10 minutes without lower back hurting really bad. I don't recall pulling any muscles, But I do remember them telling me in hospital after all the other things that happened to me, my pancreas was swollen, my liver and kidney was 2 , what is going on with my body, before the other happened I was okay with the exception of thyroid problems, but now what can it be? I am really worried, I have no Med insurance, I had to quit my job because it included me walking about 20 miles a day, and lifting equipment out of a jeep. I am only 47 years old. And I only weighed 118 before all this. I have Graves Disease. overactive thyroid with goiters. Oh and another thing every now and again I get light headed and start seeing on the left side of my eye looks like a kaleidascope of black and white movement which last around 3-4 minutes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.